# SDR DALA2024070806896

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION STRINGER 44 LOCATED FR59 TO FR61 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 44 LOCATED ON FR59 TO FR63 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11-801 AND SRM 51-42-11-801. (0430958)
